理论数学

Vol.3 No.1 (January 2013)

变指数空间上的与自伴算子相联的Littlewood-Paley函数
The Littlewood-Paley Function Associated to Self-Adjoint Operators on Variable Exponent Spaces

 

作者:

龚汝明 :广州大学数学与信息科学学院

谢佩珠 :广州大学数学与交叉科学广东普通高校重点实验室

 

关键词:

Littlewood-Paley函数自伴算子变指数空间Littlewood-Paley Function Self-Adjoint Operators Variable Exponent Spaces

 

摘要:

本文研究了与非负自伴且热核满足Gaussian上界的算子相联系的Littlewood-Paley函数在一般的变指数空间上的有界性。

In this article, we prove norm inequalities for the Littlewood-Paley function associated to a non- negative self-adjoint operator satisfying a pointwise Gaussian estimate for its heat kernel on generalized spaces with variable exponent.

文章引用:

龚汝明 , 谢佩珠 (2013) 变指数空间上的与自伴算子相联的Littlewood-Paley函数。 理论数学, 3, 46-50. doi: 10.12677/PM.2013.31008

 

参考文献

分享
Top